Guest Werge Posted June 23, 2010 Share Posted June 23, 2010 Hello, I am 15 years old and have had trouble dealing with psychotic symptoms for the past few months. My psychiatrist Dr.Steel had prescribed me 4mg Risperidone (Brand name Risperdal) to relieve the symptoms. My only experience with antipsychotics prior to this was a miniscule dose of olanzapine (Zyprexa) to function as a sleep-aid, which gave me no discernible effects. Now, keep in mind at this time I had no tolerance to risperidone. I took the pill at roughly 4 pm, and shortly afterwards began to feel lethargic, light-headed, and unable to direct my attention towards anything. This was followed by mild mental confusion and a increasing sense of malaise. This effects continued to intensify and in that period of time I became extremely disorientated, dysphoric, and felt entirely disconnected from the world. I started to experience akathisia and a striking increase in body temperature. I was feeling panicked and dissociated, with a terrible containment of my emotions. My feelings of familiarity with the world were gone. Everything seemed dead, cold, and foreign. After skimming through this board, it seems most of you guys experiences with Risperdal were nothing close to this. This doesn't make any sense to me, as it was one of the most unpleasant experiences of my life. Was the dosage too high? Was this some kind of reaction? Anybody have a clue? Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.